# SDR AALA201512159009

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 63,530 hours, 23,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 828A000002
- Part serial: U3577
- Condition: Defective
- Location: Zone 500
- Part time: 63,527 hours, 23,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GROUNDED.  AFTER TAKEOFF THE CREW RECEIVED A MESSAGE THAT THE WING TIP BRAKE LOCKED WITH THE FLAPS & SLATS AT ZERO.  THE ACFT RETURNED & DECLARED AN EMER.  THE ACFT LANDED WITH NO INCIDENT & TAXIED TO THE GATE.  MX REPLACED THE LT HYD MOTOR VALVE CONTROL BLOCK & BRAKE PRESSURE MODULE.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-84-54-400-002-A.
